Volume 51, Number 2
Previous Issue Next Issue

J. Math. Study, 51 (2018), pp. 0-0.

Full PDF Citation 56 857 Abstract

Faker Ben Belgacem, M. Djalil Kateb & Vincent Robin

10.4208/jms.v51n2.18.01

J. Math. Study, 51 (2018), pp. 115-130.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 152 2123 Abstract

Haydar Alıcı & Jie Shen

10.4208/jms.v51n2.18.02

J. Math. Study, 51 (2018), pp. 131-149.

Preview Full PDF Citation 64 2014 Abstract

Lucas Lestandi, Swagata Bhaumik, Tapan K Sengupta, G. R. Krishna Chand Avatar & Mejdi Azaïez

10.4208/jms.v51n2.18.03

J. Math. Study, 51 (2018), pp. 150-176.

Preview Full PDF Citation 64 1894 Abstract

Guo Chai & Tian-jun Wang

10.4208/jms.v51n2.18.04

J. Math. Study, 51 (2018), pp. 177-195.

Preview Full PDF Citation 63 1832 Abstract

Xuhong Yu, Yunge Zhao & Zhongqing Wang

10.4208/jms.v51n2.18.05

J. Math. Study, 51 (2018), pp. 196-213.

Preview Full PDF Citation 54 1992 Abstract

Weishan Zheng & Yanping Chen

10.4208/jms.v51n2.18.06

J. Math. Study, 51 (2018), pp. 214-226.

Preview Full PDF Citation 56 1948 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80